# SDR ASAA2017121522932

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 36,030 hours, 10,888 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 12913D
- Condition: Faulted
- Location: Window Heat
- Part time: 36,088 hours, 10,906 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING L2 WINDOW HEAT ON LIGHT WENT OFF. WINDOW FEELS COLD.  ACFT GROUNDED.   PERFORMED TROUBLESHOOTING IAW FIM 30-41 TASK 809. WHCU BITE FOR M0322 WAS GOOD WITH NO FAULTS. HEATER ELEMENT AT WINDOW WAS 60.3 OHMS. WINDOW HEAT SENSOR RESISTANCE FOR PRIMARY SENSOR WAS 320 OHMS AND SPARE WAS 315 OHMS. IAW WDM 30-41-11 SWAPPED FROM PRIMARY TO SPARE SENSOR DUE TO HISTORY. REMOVED AND REPLACED WHCU M322 IAW AMM 30-41-11-000-801/30-41-11-400-801. OPS CHECKED GOOD.
